Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to ``Oscillation, continuation, and uniqueness of solutions of retarded differential equations'' (Trans. Amer. Math. Soc. 179 (1973), 193-209)


Authors: T. Burton and R. Grimmer
Journal: Trans. Amer. Math. Soc. 187 (1974), 429
MSC: Primary 34K05
DOI: https://doi.org/10.1090/S0002-9947-1974-0328260-5
Original Article: Trans. Amer. Math. Soc. 179 (1973), 193-209.
MathSciNet review: 0328260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34K05

Retrieve articles in all journals with MSC: 34K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0328260-5
Article copyright: © Copyright 1974 American Mathematical Society